MAUDE Adverse Event Report: Depuy Spine Inc CONFIDENCE SPINAL CEMENT SYSTEM; CEMENT, BONE, VERTEBROPLASTY

Depuy Spine Inc CONFIDENCE SPINAL CEMENT SYSTEM; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 283913000
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
CONFIDENCE SPINAL CEMENT SYSTEM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
Depuy Spine Inc
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50841885
Report Number1526439-2026-01465
Device Sequence Number10263312
Product Code NDN
UDI-Device Identifier10705034209630
UDI-Public(01)10705034209630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283913000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown